Volume 10,Issue 3,1990 Table of Contents

   
Other Issues:  
  

Contents

On Certain Groups of Automorphisms of Affine Lie Algebras
  Liu Lishi
  1990,10(3):315-326 [Abstract(1147)]  [View PDF]
  
Identities on the Dimensions of the Spaces for the Linear Mappings over the Skew Field and its Applications
  Tu Boxun
  1990,10(3):327-332 [Abstract(1314)]  [View PDF]
  
On the Veldsman's a Problem
  Zhang Xianjun
  1990,10(3):333-334 [Abstract(1091)]  [View PDF]
  
Characterizations of Artinian Rings and Noetherian Rings
  Wu Zhixiang
  1990,10(3):335-336 [Abstract(1085)]  [View PDF]
  
Dual Modules of Specific Modules
  Ding Nanging
  1990,10(3):337-340 [Abstract(1067)]  [View PDF]
  
On Multivalent Functions with Negative and Missing Coefficients
  S.M.Sarangi and Vijaya J.Patil
  1990,10(3):341-348 [Abstract(1256)]  [View PDF]
  
The Radius of Univalalence of Convex Combinations of Certain Analytic Functions
  B.A.Uralegaddi and H.S.Patil
  1990,10(3):349-354 [Abstract(1088)]  [View PDF]
  
On the Mean Value of L-Function
  Zhang Wenpeng
  1990,10(3):355-360 [Abstract(1144)]  [View PDF]
  
On L2-Boundedness of Singular Integral with Oscillating Kernel
  Chen Jiecheng and Xu Han
  1990,10(3):361-365 [Abstract(1918)]  [View PDF]
  
A Pair of Formulae Generated by Lagrange′s Expansion
  L.C.Hsu
  1990,10(3):366 [Abstract(994)]  [View PDF]
  
Subordination Preserving Integral Operator
  Yang Guowei
  1990,10(3):367-372 [Abstract(1101)]  [View PDF]
  
Quasinilpotency of Unicellular Weighted Shifts on lp(I)
  Lü Fang
  1990,10(3):373-375 [Abstract(1015)]  [View PDF]
  
Asymptotic Normality of Kernel Density Estimates
  Xue Liugen
  1990,10(3):376 [Abstract(1089)]  [View PDF]
  
Variational Methods In Random Analysis
  Yuan Xianzhi
  1990,10(3):377-381 [Abstract(1120)]  [View PDF]
  
The Pathwise Connected Components of Path Space on Manifold Mn
  Lu Wenzhao
  1990,10(3):382 [Abstract(1279)]  [View PDF]
  
Semilinear Parabolic Problem with Deviation Argument in the Time Variable
  Xiang Xiaoling and Yang zhengpin
  1990,10(3):383-392 [Abstract(1279)]  [View PDF]
  
Distribution and Stability Measure of Influence
  Yang Hu
  1990,10(3):393-398 [Abstract(1144)]  [View PDF]
  
Some Improved Results on Ellipsoid Algorithm for Linear Programming
  Xu Shurong and Nie Yiyong
  1990,10(3):399-406 [Abstract(1189)]  [View PDF]
  
Sublinear and Homogeneous Quasiconcavity (Quasiconvexity) Properties of the Optimal Value Function in Parametric Nonlinear Programming
  You Zhaoyong and An Heping
  1990,10(3):407-412 [Abstract(1874)]  [View PDF]
  
The Best Simultaneous Approximation
  Li Jiangbo
  1990,10(3):413-421 [Abstract(1271)]  [View PDF]
  
A Note on Pseudo Ideals of Fields
  Zhou Dingxuan
  1990,10(3):422 [Abstract(976)]  [View PDF]
  
The interpolation by analytic functions in simply connected region
  Wen Ming
  1990,10(3):423-427 [Abstract(1163)]  [View PDF]
  
Convergence Domains of a 2-Block AOR Method for Least-Squares Problems
  Shen Guangxing
  1990,10(3):429-432 [Abstract(1054)]  [View PDF]
  
On the Durrmeyer Operator over Arbitrary Triangles
  Wu Shuntang
  1990,10(3):433-438 [Abstract(1096)]  [View PDF]
  
A State-Constrained Minimum-Energy Optimal Control Problem for a Steady-State PDE System
  Guanrong Chen
  1990,10(3):439-444 [Abstract(1161)]  [View PDF]
  
有限几何与PBIB设计(Ⅰ)
  阳本傅,魏万迪
  1990,10(3):445-446 [Abstract(1156)]  [View PDF]
  
On the Uniqueness of Chromatic polynomial of Generalized wheel Graph
  Dong Fengming
  1990,10(3):447-454 [Abstract(1229)]  [View PDF]
  
组合最优化中的布尔方法(续一)
  彼得·哈默,刘彦佩,布鲁诺·席莫昂
  1990,10(3):455-468 [Abstract(968)]  [View PDF]
  
A Note on Symmetric Block Circulant Matrix
  Cao Zhihao
  1990,10(3):469-473 [Abstract(1594)]  [View PDF]
  
关于强P除环上方阵的酉相似理论的一点注记
  蔡金星
  1990,10(3):474 [Abstract(1111)]  [View PDF]